# SDR DHL2001367504

- Difficulty date: January 26, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: MSN265
- Aircraft time: 32,794 hours, 20,335 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT ELEVATOR TIP OUTBOARD DAMAGE TO AFT 3 FASTENERS DUE TO POSSIBLE LIGHTNING STRIKE.  DAMAGE TO ELEVATOR TIP REPAIRED IAW SRM 51-42-20.  NR 78820
